# SDR CALA2017040700912

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 71,927 hours, 8,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT, OVERWING EMERGENCY LIGHTS INOP AT BODY FLARING PANEL. FOUND FUSE IN POWER SUPPLY M7919 OPEN, REPLACED FUSE REF SSM 33-51-01.
